# SDR COMA0260301

- Difficulty date: May 2, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 3,082 hours, 2,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5150 EMERGENCY FLOOR LIGHT INOP.REPOSITIONED FWD FLOOR LIGHT, OPERATIONAL CHECK O.K.
